Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Common zeros of two Bessel functions. II. Approximations and tables


Author: T. C. Benton
Journal: Math. Comp. 41 (1983), 203-217
MSC: Primary 33A40; Secondary 65A05
MathSciNet review: 701635
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In [1] it was shown that two Bessel functions $ {J_\nu}(x)$, $ {J_\mu }(x)$ could have two zeros which were common to both functions, and a computer program was made which takes approximate values of $ \nu $, $ \mu $ and $ {j_{\nu,k}} = {j_{\mu ,h}}$ and $ {j_{\nu, k + n}} = {j_{\mu ,h + m}}$ and from them computes the exact values. Here it will be shown how to find the necessary approximate values to initiate the computation. A table of the smaller ratios m : n with the orders of the functions less than one hundred is given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 33A40, 65A05

Retrieve articles in all journals with MSC: 33A40, 65A05


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1983-0701635-7
PII: S 0025-5718(1983)0701635-7
Article copyright: © Copyright 1983 American Mathematical Society